# SDR CA190822001

- Difficulty date: August 4, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8402
- Engine: Pwc PW150A
- System (JASC): 7324 · Fuel Divider
- Part: Flow Divider
- Part number: 8063154
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) THE CUSTOMER REPORTED THAT THE CREW ABORTED THE TAKE-OFF TWICE BECAUSE THE AUTO FEATHER UNIT FAILED TO FUNCTION. GROUND RUNS CONFIRMED THAT #2 ENGINE DID NOT INCREASE ABOVE 50% TORQUE. THE FMU, WF TRANSMITTER AND FMV WERE REPLACED AND THE AIRCRAFT HAS RETURNED TO SERVICE. (TC# 20190822001)
